# SDR UIEA2020051801075

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,305 hours, 13,345 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Loose
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR TILT KNOB OFF 2 DEGREES FROM ACTUAL POS. 0 DEGREES ON KNOB INDICATES -2 DEGREES( FOUND TILT KNOB LOOSE. SECURED AND PERFORMED WX RADAR OPERATIONAL SYSTEM TEST IAW AMM 34-43-00. OPS AND INDICATION NORMAL. )
